# SDR DALA2014122606723

- Difficulty date: December 25, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 28,571 hours, 18,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE FROM F/A PANEL.  REPLACED AFT CARGO EMERGENCY LIGHTS POWER SUPPLY IAW AMM 33-51.  CKS GOOD.
